# SDR DALA2016021501058

- Difficulty date: October 19, 2011
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- Aircraft time: 72,071 hours, 32,980 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW CARGO DOOR OPENING AND SCRATCHES VISUALLY INSPECT AND NO CRACKS FOUND AFT DENT 1 X 1, .125" DEEP.   FWD 1 X .5", .125" DEEP WITHIN LIMITS IAW SRM 53-11-11, PAR 125, PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN BETWEEN FRAME 25 TO FRAME 27 AND STR 39R TO STR 43R IAW ERA 526367-14.
